# SDR AALA20030791

- Difficulty date: July 24, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS AT SEAT 11D INOPERATIVE.  FOUND BREAK IN WIRE HARNESS ON SEAT. REMOVED AND REPLACED HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
